# SDR DTHA2008001

- Difficulty date: February 11, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N407FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3157
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Dirty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE DTW TO CLT AT FL310 UNCOMMANDED CABIN ALTITUDE CLIMB TO 9100'.  MAINTENANCE DETERMINED PNEUMATIC OUTFLOW VALVE/FILTER ASSY CONTAMINATED.  VALVE AND FILTERS CLEANED, FUNCTION RESTORED.
